MAUDE Adverse Event Report: LUMENIS LTD OTOLASE; POWERED LASER SURGICAL INSTRUMENT

LUMENIS LTD OTOLASE; POWERED LASER SURGICAL INSTRUMENT
Model Number AC-20055370
Medical Device Problem Code Defective Device (2588)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/01/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during procedure, the power was not high enough to complete the procedure.It was found that the issue was with the fiber.Fiber tips were replaced but the issue continued.Different connections and setting were attempted but it did not work.There were no other fibers available, and the procedure was cancelled.This event is being reported for aborted/cancelled procedure with a patient under anesthesia or sedation status unknown.
 
Event or Problem Description

Brand Name
OTOLASE
Common Device Name
POWERED LASER SURGICAL INSTRUMENT
Manufacturer (Section D)
LUMENIS LTD
hakidma 6
yokneam 20692 04
IS  2069204
Manufacturer (Section G)
LUMENIS LTD
yokneam industrial park
hakidma st 6
yokneam 20692 04
IS   2069204
Manufacturer Contact
farshad fahimi
4100 hamline avenue north
building c
saint paul, MN 55112
MDR Report Key20423283
Report Number2124215-2024-62655
Device Sequence Number7627156
Product Code GEX
UDI-Device Identifier07290109141862
UDI-Public07290109141862
Combination Product (Y/N)N
Initial Reporter StateWI
Initial Reporter CountryUS
PMA/510(K) Number
K130164
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 12/04/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberAC-20055370
Device Catalogue NumberAC-20055370
Device Lot Number0032287187
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/16/2024
Supplement Date Received by Manufacturer11/13/2024
Initial Report FDA Received Date10/10/2024
Supplement Report FDA Received Date12/04/2024
Date Device Manufactured08/24/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown